• THERE IS GOOD NEWS

    If the only thing you haven't tried is stopping your topical steroids, then your answer may be here. There is a cure for Steroid Induced Eczema & Red Skin Syndrome. Doctors recognize Steroid Induced Rosacea.  When will they recognize Steroid Induced Eczema? Could your worsening eczema be an iatrogenic condition?

    IS THIS YOU? CLICK HERE & ASK YOURSELF THESE QUESTIONS.
  • Questions & Answers with Dr. Rapaport

blog feed

  • ITSAN’s 3 Year Anniversary Celebration Sweatshirt Hoodie

    Posted on 02/15/2015

    In honor of ITSAN’s 3 year anniversary this month, we welcome you to join us in celebrating it by purchasing a sweatshirt hoodie of your own! We appreciate everyone’s support […]

  • Dangers of Topical Steroid Addiction Gone Viral

    Posted on 01/22/2015

    Folks, this is why everyone needs to tell their story! Two fellow sufferers and overcomers of Topical Steroid Addiction and Withdrawal have shared their journey and gone viral on TV […]

  • A Special ITSAN Announcement

    Posted on 01/16/2015

    Dear Friends, It is with respect and gratitude that I tell you I am stepping away from my position as the President of ITSAN.  After more than five years of […]

  • Read all Posts

YOUR CONTRIBUTIONS AT WORK

ITSAN is developing many initiatives to reduce and one day eliminate the suffering so many experience due to over-prescription /overuse of topical steroids, and your donations directly support this work. Initiatives include:

  • education for medical professionals who treat patients for skin disorders
  • litigation against companies that do not disclose topical steroids in their products
  • media campaigns to spread the word to the general public on the dangers of topical steroids
  • an “ITSAN approved” icon on product packaging for instant recognition that the product contains no topical steroids
  • funding for research into treatments to reduce the duration and severity of topical steroid withdrawal
Contribute
facebookIcon twittericon youtubeIcon googlePlusIcon